# SDR QXEA2019022500090

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 28,044 hours, 30,000 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 00566
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 14,535 hours, 15,590 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL 210, LOAD AIR RUSHING,WE LOOKED AT PRESSURIZATION AND IT WAS AT THE MAX DIFFERENTIAL AND WE STARTED DESCENDING WE SAW FAULT LIGHT ILLUMINATE FOR A FEW SECONDS,AS WE GOT TO FL190 PRESSURZATION OPERATED NORMALLY AND NO PROBLEMS FROM THERE. REMOVED FROM SERVICE. REPLACED AFT OUTFLOW VALVE IN REF TO Q-400 AMM TASK 21-31-16-000/400-801.PERFORMED FUNCTIONAL TEST IN REF TO Q-400 21-31-00-720-801.FUNCTIONAL TEST GOOD.A/C RETURN TO SERVICE.
